# SDR 2000UALA00006

- Difficulty date: January 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 848401
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO ATL, FLT EXPERIENCED UNSAFE NOSE LANDING GEAR INDICATION.  FLT DECLARED AMBER ALERT WITH ATL TOWER AND REQUESTED EQUIPMENT AND LONG RUNWAY.  *S/D*  A SUCCESSFUL LANDING WAS ACCOMPLISHED BY MANUAL LANDING GEAR EXTENSION.  THE POST FLIGHT REPORT FAULTED NLG DOWNLOCK SENSORS 18GA AND 19GA.  REPLACED NLG DOWNLOCK SENSORS PER AMM.  NORMAL AND MANUAL GEAR EXTENSION AND RETRACTION OPERATIONAL CHECKS PERFORMED.  ALL TESTS FUNCTION NORMAL.  AIRCRAFT RETURNED TO SERVICE.
